[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Lispro - Headaches - Grasping at straws

Hi Everyone,

I've been reading the thread on Lispro and how some people have problems
with it.  I am curious is headaches a possible side effect?  I am so
frustrated.  My BS's are great and I've been fighting this migraine -
headache for 2 1/2 weeks now.  The doctor has had me try several
different migraine meds and nothing seems to help.  Basically all I've
done for the couple of weeks is work, go home, try to exercise, and get
the ice.  I've always struggle with headaches, but after I got on the
pump they went away, mostly.  I figured this was due to the less drastic
bs ranges.  Now out of the blue this.  I've also been on Lispro since it
came out on the market, so I am not convinced it's that, but thought I
would throw this out.  Thank you for whatever information you can
provide me with.


Insulin-Pumpers website http://www.insulin-pumpers.org/